Please use this identifier to cite or link to this item:
Title: The quasidifferential calculus, separation of convex sets and the Demyanov difference
Authors: Grzybowski, Jerzy
Pallaschke, Diethard
Urba´nski, Ryszard
Issue Date: Mar-2018
Publisher: St Petersburg State University
Series/Report no.: Vestnik of St Petersburg University. Applied Mathematics. Computer Science. Control Processes;Volume 14; Issue 1
Appears in Collections:Issue 1

Files in This Item:
File Description SizeFormat 
03-Grzybowski.pdf318,65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.